# SDR QXEA2023080700116

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 15,944 hours, 10,152 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS R1 ARMING DOOR LEVER REQUIRES EXCESS FORCE TO DISARM AND ARM. LEVER DIFFICULT TO MOVE. REMOVED FROM SERVICE. PERFORMED FUNCTIONAL CHECK OF R1 DOOR EVACUATION SLIDE HANDLE IAW E175 AMM 52-41-40-720-802-A. FUNCTIONAL CHECK NORMAL. FORCE REQUIRED TO MOVE HANDLE WITHIN ALLOWABLE LIMITS. REMOVED R1 DOOR BUSSLE REF E175 AMM 25-23-06-000-801-A PERFORMED GVI OF ARMING HANDLE / GIRT BAR ACTUATION CABLE. NO BINDING OR DEFECTS NOTED INSTALLED BUSSLE ON R1 DOOR REF E175 AMM 25-23-06-400-801-A. RETURNED TO SERVICE.
